# SDR DL757091585

- Difficulty date: August 31, 2009
- Submitted: October 23, 2009
- Operation: Air carrier
- Aircraft: N603DL
- Make and model: Boeing 757232
- Aircraft serial: 22810
- Aircraft time: 77,253 hours, 39,892 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Butt Joint
- Part number: 144N33108402
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PSV 23 THE RT FUSELAGE SPLICE PLATE AT STATION 900 WAS FOUND TO HAVE CORROSION.  THE BAC P/N IS A 144N3310-8402.  CORROSION WAS VISIBLE AT THE STATION 900 SKIN BUTT SPLICE AT STRINGER 13R TO 15R.  THE SPLICE PLATE WAS REPLACED AND AIRCRAFT RETURNED TO SERVICE.
